# SDR SWAA2022100546811

- Difficulty date: September 28, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (L-1) FWD INNER SCUFF PLATE WITH 1' CRACK AT AFT CORNER INST. HOLE / [01] REPLACE FWD ENTRY DOOR (L1) FWD INNER SCUFF PLATE PER B737-700 AMM 53-11-01-420-801; THIS SCUFF PLATE WILL BE INSTALLED ON TASK CARD #TTG8Q003A97Y STEP 46.;[02] VERIFIED STEP 1.
